Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 535716, 8 pages
http://dx.doi.org/10.1155/2014/535716
Research Article

Inequalities for the Minimum Eigenvalue of Doubly Strictly Diagonally Dominant -Matrices

1School of Mathematical Sciences, Kaili University, Kaili 556011, China
2School of Mathematics and Statistics, Yunnan University, Kunming 650091, China

Received 28 June 2014; Accepted 31 July 2014; Published 17 August 2014

Academic Editor: Shi-Liang Wu

Copyright © 2014 Ming Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, Academic Press, New York, NY, USA, 1979. View at MathSciNet
  2. M. Fiedler and T. L. Markham, “An inequality for the Hadamard product of an M-matrix and an inverse M-matrix,” Linear Algebra and Its Applications, vol. 101, pp. 1–8, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. R. A. Horn and C. R. Johnson, Topics in Matrix Analysis, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  4. P. N. Shivakumar, J. J. Williams, Q. Ye, and C. A. Marinov, “On two-sided bounds related to weakly diagonally dominant M-matrices with application to digital circuit dynamics,” SIAM Journal on Matrix Analysis and Applications, vol. 17, no. 2, pp. 298–312, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. S. Varga, Geršgorin and His Circles, Springer, Berlin, Germany, 2004.
  6. C. Corduneanu, Principles of Differential and Integral Equations, Chelsea, New York, NY, USA, 1988.
  7. C. Q. Li, Y. T. Li, and R. J. Zhao, “New inequalities for the minimum eigenvalue of M-matrices,” Linear and Multilinear Algebra, vol. 61, no. 9, pp. 1267–1279, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. W. Walter, Differential and Integral Inequalities, Springer, New York, NY, USA, 1970. View at MathSciNet
  9. G. X. Tian and T. Z. Huang, “Inequalities for the minimum eigenvalue of M-matrices,” Electronic Journal of Linear Algebra, vol. 20, pp. 291–302, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  10. R. S. Varga, “Minimal Gerschgorin sets,” Pacific Journal of Mathematics, vol. 15, pp. 719–729, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Li, F. Chen, and D. Wang, “New lower bounds on eigenvalue of the Hadamard product of an M-matrix and its inverse,” Linear Algebra and its Applications, vol. 430, no. 4, pp. 1423–1431, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. H. Minc, Nonnegative Matrices, John Wiley & Sons, New York, NY, USA, 1987.